Hi Sundre, what you need to do is stop, You dont say how long you have been doin this our how many times a day, but if you done stop for the next 8 weeks, and if you dony already show signs of weakness, hair loss, blured eye vison, skin problems then these will come if you dont do this first 8 weeks, theres no drugs that can help you, the strength must come from within you, you are the drug, this first 8 weeks will help reboot your body and start to heal you.
So go off and do the first 8 weeks then come back to and then tell me how your feeling, by then you should be getting noternal erections back and morning woods, if you are then your on the mend.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.